MathSciNet Relay Station
MathSciNet bibliographic data
MR1094508 (92i:34106) 34K20 (34D20 34D40 34K15)
Zhang, Bo On the retarded Liénard equation. Proc. Amer. Math. Soc. 115 (1992), no. 3, 779–785.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement